# SDR DL76S951866

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Nr 10 Spoiler
- Component: 113T510210SP
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

UPON GROUND INSPECTION AT DFW AFTER HAIL STORM FOUND A DENT IN NUMBER 10 SPOILER ON THE UPPER SURFACE.  REPAIRED PER SRM 57-70-01 REFERENCE TO SRM 51-70-17.
